# SDR AALA201804239043

- Difficulty date: April 22, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug MD 83
- Aircraft serial: 53592
- Aircraft time: 55,012 hours, 27,246 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Delaminated
- Location: R1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S WINDOW R1 DELAMINATED AND OBSCURES VISION.  REMOVED AND REPLACED THE R1 WINDOW IAW AMM 56-10-02-201.  LEAK AND OPS CHECKED OK.
